# SDR COMA0060846

- Difficulty date: October 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 16,730 hours, 15,940 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 600230507
- Condition: Dislodged
- Location: Horizontal Stab
- Part time: 16,730 hours, 15,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD HORIZONTAL STAB FITTING LUG BORE WAS FOUND TO BE OUT OF 1.7000 TO 1.7010 TOLERANCE AT 1.7012.  REAMED LUG TO 1ST OVERSIZE IAW REO 601R-55-11-022 REV A.  VERIFIED BORE 1.7158, INSTALLED OVERSIZED BUSHING P/N 601R-55-11-022-1 IAW CRJ AMM 20-26-00-910-803.  FINAL REAMED TO TOLERANCE 1.5004 IAW LUG 600-23068.
